Pacific Journal of Mathematics

Arithmetic properties of certain recursively defined sets.

D. A. Klarner and R. Rado

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 445-463.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911612

Mathematical Reviews number (MathSciNet)
MR0357316

Zentralblatt MATH identifier
0321.05004

Subjects
Primary: 10A99
Secondary: 04A05 05B10: Difference sets (number-theoretic, group-theoretic, etc.) [See also 11B13]

Citation

Klarner, D. A.; Rado, R. Arithmetic properties of certain recursively defined sets. Pacific J. Math. 53 (1974), no. 2, 445--463. https://projecteuclid.org/euclid.pjm/1102911612


Export citation

References

  • [1] D. A. Klarner and R. Rado, Linear combinations of sets of consecutive integers, to appear.
  • [2] D. A. Klarner and R. Rado, Sets generated by iteration of a linearoperation, to appear in Pacific Journal.
  • [3] A. G. Kurosh, General Algebra, Chelsea, 1963.